# SDR SWIA200920999

- Difficulty date: February 9, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,867 hours, 32,556 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1976
- Condition: Failed
- Location: Nlg
- Part time: 2,684 hours, 2,358 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2684 - "GEAR DISAGREE" AND "NOSE GEAR DOOR" WARNING MSGS.  REPLACED NLG SELECTOR VALVE.
